MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH ACETAMINOPHEN; COLORIMETRY, ACETAMINOPHEN

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH ACETAMINOPHEN; COLORIMETRY, ACETAMINOPHEN
Model Number ATELLICA CH ACETAMINOPHEN
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Liver Damage/Dysfunction (1954)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).The customer made a mistake when calibrating the assay.The calibrator values were entered as mg/dl (default units) but the assay was configured as mg/l.The customer recalibrated the assay with the correct units, which resolved the issue.No reagent nor instrument issues were identified.No further evaluation is required.The customer is operational.The device is performing within specifications.A potential product issue was not identified.The cause of the event is user error.
 
Event or Problem Description
The customer reported to siemens that three erroneously depressed acetaminophen (acet) results were obtained on an atellica ch 930 analyzer.The erroneously depressed patient results were reported to the physician and were not questioned.The same samples were reprocessed on the same atellica ch 930 analyzer.Higher results were obtained, considered correct and reported to the physician.

Brand Name
ATELLICA CH ACETAMINOPHEN
Common Device Name
COLORIMETRY, ACETAMINOPHEN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
SEKISUI DIAGNOSTICS PEI INC.
registration # 8020316
70 watts avenue
charlottetown, pe C1E 2 B9
CA   C1E 2B9
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key25023752
Report Number2432235-2026-00098
Device Sequence Number8919778
Product Code LDP
UDI-Device Identifier00630414595894
UDI-Public00630414595894
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2026
Device Model NumberATELLICA CH ACETAMINOPHEN
Device Catalogue Number11097522
Device Lot Number150253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale